# SDR DLL13970170

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER S.I. 7-70645-12AD, THE FS 1212 BULKHEAD WAS FOUND CRACKED AT RBL 6 AND RBL 42.5.  THE RBL 42.5 CRACK WILL BE REPAIRED PER THE S.I. DUE TO THE BRAKE CONTROL CABLE FITTING.
